# SDR 99ZZZX164

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501119705
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 184 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ATTITUDE GYRO INDICATOR WOULD NOT STABILIZE.  ROLLS TO RIGHT.  VERY LOW TIME ON UNIT.
